# SDR 98ZZZX4517

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 5,350 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN PREPARATION FOR LANDING, PILOT NOTICED LEFT ENGINE'S RPMS LAGGING THE RIGHT ENGINE.  WITH ANY POWER REDUCTIONS, THE LEFT ENGINE'S RPMS LAGGED EVEN FURTHER.  THERE WAS NO RESPONSE WHEN THE PROPELLER CONTROL LEVER WAS MOVED TO THE FULL FORWARD POSITION (INCREASE RPM, DECREASE PITCH).  ON FINAL APPROACH WHEN THE LEFT ENGINE THROTTLE WAS MOVED TO IDLE, PROPELLER'S BLADES WENT TO THE FULL FEATHERED POSITION.  SUBMITTER STATED CAUSE UNDETERMINED AT THIS TIME.
